New Treatments | How paracetamol might cause a flare of ulcerative colitis 

Index of articles
Index | Archive | Search
Return to index | Return to list of articles in: WisdomExperience

How paracetamol might cause a flare of ulcerative colitis


Sunday, March 24 2002 - Filed under: General

I found this:

> In common with paracetamol, so-called recreational drugs (RDs) likewise
> stimulate free radical activity, and might therefore pose a similar danger
> in terms of causing AD later in life.

And this:

www.amni.com/Tech%20Abstracts/MilkThistle.html
> while paracetamol causes significant depletion of intracellular
> glutathione level, thus decreasing the free radical eliminating
> capacity of the glutathione peroxidase system

I have many studies that show that free radical activity is causing
major damage in the intestines of people with ulcerative colitis..
That's why DMSO works so well for many people (it's a potent radical
scavenger)..

Read the free radical theory here:
www.newtreatments.org/ga.php?linkid=1

I don't think the tiny amount of starch in the paracetamol caused the
flare..
I think it's more probable that the anti-''free radical scavenging''
property of the paracetamol caused this.

Try lipoic acid, msm, dmso, vitamin C, bioflavanoids..
Also be sure to read

Also read this:
www.newtreatments.org/dmso2.php

www.newtreatments.org/Iron-Crohn%20%28DMSO%29/ga/46

www.newtreatments.org/Iron-Crohn%20%28DMSO%29/ga/74

Let me know what you think of it.

I think that breaking the cycle again can be done by the scdiet, but it
will take much longer if you don't supplement the right antioxidants to
help reduce the free radical damage.

Good luck,

Let us know how you fare..

** Then I remember that you can't buy any antioxidants in Germany
without prescription **
Consider a trip to The Netherlands where you can buy these in every
health shop..

Ed,
The Netherlands



Check out the many other interesting articles on my website



Please note: The information on this website is not a recommendation for treatment. Anyone reading it should consult his/her physician before considering treatment. The author and publisher can't be held responsible for anything. Use on your own risk.